Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from hypothyroidism and also had throat pain from 7 yrs. I have taken eltroxin 100 mcg

Problem of continuous pain in throat on talking from 7 yrs Name- Pradnya v bhole Age - 44yrs Sex - female Address - bhusawal dist-Jalgoan State- Maharashtra History - i am suffering from hypothyroidism since 7 yr and also had throat pain from 7 yrs also have difficulty in talking since 7 yrs. Now the thyroid is normal but the throat pain is there from 7 yr Treatment history - i have take eltroxin 100 mcg o hypotyhroid And also taken antibiotics on sever throat pain sometimes....
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

This can be secondary to acid reflux, please drink plenty of warm, do steam inhalation and take proton pump inhibitors (such as Esomeprazole/ Pantoperazole). Do not talk continuously this will cause straining of the vocal cords and hence hoarseness.

Dr. Naveen Kumar
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor